# SDR VNAA2018102599912

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LBL 27 FLOORBEAM IS CORRODED BETWEEN FS 589 - FS 605 CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM CAP IAW REO 601R-53-61-6742 REV -- DATED 2018/10/16.
